MathSciNet Relay Station
MathSciNet bibliographic data
MR1687149 46L57 (46L55 47D03 47L30)
Powers, Robert T. New examples of continuous spatial semigroups of $\ast$-endomorphisms of $\germ B(\germ H)$. Internat. J. Math. 10 (1999), no. 2, 215–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement